Alert archive / California / High Surf Advisories in 2011
High Surf Advisory 2, NWS San Diego, CA
NWS San Diego, CA issued this high surf advisory at Jan 21, 2011, 1:42 PM PST for San Diego County, California. It took effect at Jan 22, 2011, 7:00 AM PST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2011, 1:42 PM PST (21:42 UTC)
- In effect from
- Jan 22, 2011, 7:00 AM PST
- Expired
- Jan 23, 2011, 12:45 PM PST
- In force
- 30 hr
- Issued by
- NWS San Diego, CA
County San Diego County, CA
The radar
The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5047 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -116 m²/s²
- 0-3 km storm-relative helicity
- -63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
672 WHUS46 KSGX 212142 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 142 PM PST FRI JAN 21 2011 ...HIGH SURF ADVISORY FOR SOUTH SAN DIEGO COAST IN EFFECT SATURDAY THROUGH TUESDAY AFTERNOON... .A LONG PERIOD WEST NORTHWEST SWELL WILL BUILD TO AROUND 9 FEET BY SATURDAY AFTERNOON AND CONTINUE ABOVE 7 FEET UNTIL TUESDAY AFTERNOON. THE ARRIVAL DIRECTION...HEIGHT...AND PERIOD ARE FAVORABLE FOR PRODUCING HIGH SURF ALONG THE SAN DIEGO COASTLINE FROM LA JOLLA SOUTHWARD. TIDAL SWINGS WILL BE DIMINISHING THROUGH THIS PERIOD...BUT STILL LARGE ENOUGH TO CONTRIBUTE TO MINOR BEACH EROSION AND COASTAL STRUCTURES BEING WASHED OVER DURING THE LATE MORNING HIGH TIDES...CLOSURE OF BAY AND HARBOR ENTRANCES DURING THE LATE AFTERNOON AND EARLY EVENING LOW TIDES. CAZ043-220545- /O.NEW.KSGX.SU.Y.0002.110122T1000Z-110125T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 142 PM PST FRI JAN 21 2011 ...HIGH SURF ADVISORY IN EFFECT FROM 2 AM SATURDAY TO 2 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 2 PM PST TUESDAY. * WAVES AND SURF: FREQUENT 6 TO 10 FOOT BREAKERS BETWEEN POINT LA JOLLA AND POINT LOMA WITH INFREQUENT HIGHER SETS. * TIDES: HIGHEST HIGH TIDES BETWEEN 5 AND 6 FEET OCCURRING DURING THE LATE MORNING HOURS...LOWEST LOW TIDES BETWEEN MINUS ONE FOOT AND PLUS ONE FOOT OCCURRING DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. * TIMING: 2 AM PST SATURDAY THROUGH 2 PM PST TUESDAY * IMPACTS: MINOR BEACH EROSION DURING THE LATE MORNING HIGH TIDES ALONG WITH HIGHER SET WAVES HITTING THE BOTTOM OF OCEAN BEACH PIER AND JETTIES BEING WASHED OVER. BREAKING WAVES ACROSS THE MISSION BAY ENTRANCE DURING THE LATE AFTERNOON AND EARLY EVENING LOW TIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
6 follow-up statements
035 WHUS46 KSGX 220147 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 547 PM PST FRI JAN 21 2011 ...HIGH SURF ADVISORY FOR SOUTHERN SAN DIEGO COAST SATURDAY THROUGH MONDAY AFTERNOON... .A LONG PERIOD WEST NORTHWEST SWELL WILL INCREASE THROUGH SATURDAY AFTERNOON AND DROP AFTER MONDAY. THE PERIOD WILL BE 20 SECONDS BY SATURDAY AFTERNOON AND DROP TO 17 SECONDS BY SUNDAY AFTERNOON. THE HIGHEST SURF WILL BE IN SOUTHERN SAN DIEGO COUNTY. TIDES MAY CONTRIBUTE TO MINOR BEACH EROSION AND LOW LEVEL COASTAL STRUCTURES BEING WASHED OVER DURING THE LATE MORNING HIGH TIDES. BAY AND HARBOR ENTRANCES DURING THE LATE AFTERNOON AND EARLY EVENING LOW TIDES MAY BE AFFECTED. CAZ043-221000- /O.EXT.KSGX.SU.Y.0002.110122T1500Z-110125T0000Z/ SAN DIEGO COUNTY COASTAL AREAS- 547 PM PST FRI JAN 21 2011 ...HIGH SURF ADVISORY NOW IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST MONDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM 7 AM SATURDAY TO 4 PM PST MONDAY. * SURF: 4 TO 7 FEET WITH SETS TO 8 FEET. * TIDES: HIGHEST HIGH TIDES BETWEEN 5 AND 6 FEET OCCURRING DURING THE LATE MORNING HOURS...LOWEST LOW TIDES BETWEEN MINUS ONE FOOT AND PLUS ONE FOOT OCCURRING DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. * TIMING: 7 AM PST SATURDAY THROUGH 4 PM PST MONDAY * IMPACTS: MINOR BEACH EROSION DURING THE LATE MORNING HIGH TIDES ALONG WITH HIGHER SET WAVES HITTING THE BOTTOM OF OCEAN BEACH PIER AND JETTIES BEING WASHED OVER. BREAKING WAVES ACROSS THE MISSION BAY ENTRANCE DURING THE LATE AFTERNOON AND EARLY EVENING LOW TIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING VERY STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ SGX
761 WHUS46 KSGX 220957 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 157 AM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY FOR SOUTHERN SAN DIEGO COAST TODAY THROUGH MONDAY AFTERNOON... .A LONG PERIOD WEST NORTHWEST SWELL WILL INCREASE TODAY AND CONTINUE THROUGH MONDAY. THE PERIOD WILL BE 18 TO 20 SECONDS TODAY...GRADUALLY LOWERING TO 16 SECONDS SUNDAY AFTERNOON. THE HIGHEST SURF WILL BE IN SOUTHERN SAN DIEGO COUNTY. TIDES MAY CONTRIBUTE TO MINOR BEACH EROSION AND LOW LEVEL COASTAL STRUCTURES BEING WASHED OVER DURING THE LATE MORNING HIGH TIDES. BAY AND HARBOR ENTRANCES DURING THE LATE AFTERNOON AND EARLY EVENING LOW TIDES MAY BE AFFECTED. CAZ043-222200- /O.CON.KSGX.SU.Y.0002.110122T1500Z-110125T0000Z/ SAN DIEGO COUNTY COASTAL AREAS- 157 AM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST MONDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST MONDAY. * SURF: 4 TO 7 FEET WITH SETS TO 8 FEET...MAINLY SOUTH OF LA JOLLA. * TIDES: HIGHEST HIGH TIDES BETWEEN 5 AND 6 FEET OCCURRING DURING THE LATE MORNINGS...LOWEST LOW TIDES BETWEEN MINUS ONE FOOT AND PLUS ONE FOOT OCCURRING DURING THE LATE AFTERNOONS OR EARLY EVENINGS. * TIMING: 7 AM PST TODAY THROUGH 4 PM PST MONDAY * IMPACTS: MINOR BEACH EROSION DURING THE LATE MORNING HIGH TIDES ALONG WITH HIGHER SET WAVES HITTING THE BOTTOM OF OCEAN BEACH PIER AND JETTIES BEING WASHED OVER. BREAKING WAVES ACROSS THE MISSION BAY ENTRANCE DURING THE LATE AFTERNOON AND EARLY EVENING LOW TIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING VERY STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MAXWELL
206 WHUS46 KSGX 222120 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 120 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY FOR SOUTHERN SAN DIEGO COAST TODAY THROUGH MONDAY AFTERNOON... .A NORTHWEST SWELL WILL INCREASE THIS EVENING AND CONTINUE THROUGH SUNDAY. THE PERIOD WILL LOWER TO 16 SECONDS SUNDAY AFTERNOON. THE HIGHEST SURF WILL BE IN SOUTHERN SAN DIEGO COUNTY. TIDES MAY CONTRIBUTE TO MINOR BEACH EROSION AND LOW LEVEL COASTAL STRUCTURES BEING WASHED OVER DURING THE LATE MORNING HIGH TIDES. BAY AND HARBOR ENTRANCES MAY BE AFFECTED AT EARLY EVENING LOW TIDE. CAZ043-230530- /O.CON.KSGX.SU.Y.0002.000000T0000Z-110125T0000Z/ SAN DIEGO COUNTY COASTAL AREAS- 120 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. * SURF: 4 TO 7 FEET WITH SETS TO 8 FEET...MAINLY SOUTH OF LA JOLLA. * TIDES: HIGHEST HIGH TIDES BETWEEN 5 AND 6 FEET OCCURRING DURING THE LATE MORNINGS...LOWEST LOW TIDES BETWEEN MINUS ONE FOOT AND PLUS ONE FOOT OCCURRING DURING THE LATE AFTERNOONS OR EARLY EVENINGS. * TIMING: THROUGH 4 PM PST MONDAY * IMPACTS: MINOR BEACH EROSION DURING THE LATE MORNING HIGH TIDES ALONG WITH HIGHER SET WAVES HITTING THE BOTTOM OF OCEAN BEACH PIER AND JETTIES BEING WASHED OVER. BREAKING WAVES ACROSS THE MISSION BAY ENTRANCE DURING THE LATE AFTERNOON AND EARLY EVENING LOW TIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING VERY STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
192 WHUS46 KSGX 230413 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 813 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY FOR SOUTHERN SAN DIEGO COAST THROUGH MONDAY AFTERNOON... .A NORTHWEST SWELL WILL INCREASE TONIGHT AND CONTINUE THROUGH SUNDAY WITH THE PERIOD AT 17 SECONDS BY SUNDAY AFTERNOON. THE HIGHEST SURF WILL BE IN SOUTHERN SAN DIEGO COUNTY. TIDES MAY CONTRIBUTE TO MINOR BEACH EROSION AND LOW LEVEL COASTAL STRUCTURES BEING WASHED OVER DURING THE LATE MORNING HIGH TIDES. BAY AND HARBOR ENTRANCES MAY BE AFFECTED AT EARLY EVENING LOW TIDE. CAZ043-231200- /O.CON.KSGX.SU.Y.0002.000000T0000Z-110125T0000Z/ SAN DIEGO COUNTY COASTAL AREAS- 813 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. * SURF: 4 TO 7 FEET WITH SETS TO 8 FEET...MAINLY SOUTH PART. * TIDES: HIGHEST HIGH TIDES BETWEEN 5 AND 6 FEET OCCURRING DURING THE LATE MORNINGS...LOWEST LOW TIDES BETWEEN MINUS ONE FOOT AND PLUS ONE FOOT OCCURRING DURING THE EARLY EVENINGS. * TIMING: THROUGH 4 PM PST MONDAY * IMPACTS: MINOR BEACH EROSION DURING THE LATE MORNING HIGH TIDES ALONG WITH HIGHER SET WAVES HITTING THE BOTTOM OF OCEAN BEACH PIER AND JETTIES BEING WASHED OVER. BREAKING WAVES POSSIBLE ACROSS THE MISSION BAY ENTRANCE DURING EARLY EVENING LOW TIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING VERY STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ SGX
378 WHUS46 KSGX 231124 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 324 AM PST SUN JAN 23 2011 ...HIGH SURF ADVISORY FOR SOUTHERN SAN DIEGO COAST THROUGH MONDAY AFTERNOON... .A WEST-NORTHWEST SWELL WILL CONTINUE TODAY WITH THE PERIOD AVERAGING AROUND 17 SECONDS. THIS WILL CONTRIBUTE TO 4 TO 7 FOOT SURF WITH LOCAL SETS TO 8 OR 9 FEET IN SOUTHERN SAN DIEGO COUNTY. THE SURF WILL LOWER VERY GRADUALLY TONIGHT AND MONDAY. CAZ043-232200- /O.CON.KSGX.SU.Y.0002.000000T0000Z-110125T0000Z/ SAN DIEGO COUNTY COASTAL AREAS- 324 AM PST SUN JAN 23 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. * SURF: 4 TO 7 FEET WITH LOCAL SETS TO 9 FEET...MAINLY SOUTH PART. THE SURF WILL LOWER SLIGHTLY TONIGHT AND MONDAY. * TIDES: HIGHEST HIGH TIDES BETWEEN 5 AND 6 FEET OCCURRING DURING THE LATE MORNINGS...LOWEST LOW TIDES BETWEEN MINUS ONE FOOT AND PLUS ONE FOOT OCCURRING DURING THE EARLY EVENINGS. * TIMING: THROUGH 4 PM PST MONDAY * IMPACTS: BREAKING WAVES POSSIBLE ACROSS THE MISSION BAY ENTRANCE DURING EARLY EVENING LOW TIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING VERY STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MAXWELL
521 WHUS46 KSGX 232045 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1245 PM PST SUN JAN 23 2011 CAZ043-232145- /O.CAN.KSGX.SU.Y.0002.000000T0000Z-110125T0000Z/ SAN DIEGO COUNTY COASTAL AREAS- 1245 PM PST SUN JAN 23 2011 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH SURF ADVISORY. WHILE LOCAL SETS OF 6 TO 7 FEET ARE LIKELY AT TIMES INTO TOMORROW...WIDESPREAD HIGH SURF CONDITIONS ARE NO LONGER EXPECTED. $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high surf advisory went out at Jan 21, 9:30 AM PST, 4 hours 12 minutes earlier.
Area forecast discussion, Jan 21, 9:30 AM PST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST FRI JAN 21 2011 .SYNOPSIS... FLOW WILL TURN OFFSHORE LATER TODAY BRINGING MINOR COOLING NEAR THE COAST AND GREATER COOLING INLAND ON SATURDAY. LOW CLOUDS AND FOG WILL RETURN TO THE COASTAL AREAS BY SATURDAY MORNING. MODERATE OFFSHORE FLOW FOR SUNDAY WILL BRING GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS. FOR MONDAY THROUGH THURSDAY OF NEXT WEEK...WARM AND DRY WITH PERIODS OF WEAK OFFSHORE FLOW AT TIMES. COOLER FRIDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... .SHORT TERM (REST OF TODAY THROUGH MONDAY)... SKIES WERE CLEAR THIS MORNING. THE 12Z KNKX SOUNDING SHOWS A SURFACE BASED INVERSION WITH WEAK SOUTH FLOW IN THE LOW LEVELS AND WEAK NORTHEAST TO NORTH FLOW ALOFT. SURFACE PRESSURE GRADIENTS ARE STILL OFFSHORE...THOUGH WEAKER THAN YESTERDAY. CURRENTLY LAX-DAG IS AROUND -5 MB AND SAN-TPH IS -9 MB. AS HIGH PRESSURE OFF THE CALIFORNIA COAST WEAKENS THROUGH SATURDAY...FLOW ALOFT OVER CALIFORNIA WILL BECOME NORTHWESTERLY WITH WEAK ONSHORE DEVELOPING. THIS WILL BRING MINOR COOLING NEAR THE COAST TODAY WITH A RETURN OF PATCHY STRATUS AND FOG NEAR THE COAST TONIGHT THROUGH SATURDAY MORNING. FOG WILL LIKELY BE DENSE AS THE MARINE LAYER MOVES IN. AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVING SOUTHEASTWARD THROUGH THE GREAT BASIN SATURDAY WILL BRING GREATER COOLING INLAND ON SATURDAY. STRATUS MAY LINGER NEAR THE COAST THROUGH THE AFTERNOON. THE MARINE LAYER WILL DEEPEN SLIGHTLY SATURDAY NIGHT WITH FURTHER INLAND EXTENT OF STRATUS AND FOG. STRATUS SHOULD CLEAR BY SUNDAY MORNING AS MODERATE OFFSHORE FLOW DEVELOPS. WIND GUSTS IN THE WIND PRONE AREAS SHOULD REACH ADVISORY CRITERIA SUNDAY WITH ISOLATED GUSTS AROUND 60 MPH. STRONGEST WINDS WILL BE SUNDAY MORNING...GRADUALLY WEAKENING IN THE AFTERNOON. WEAK TO MODERATE OFFSHORE FLOW WILL CONTINUE MONDAY. HIGH TEMPS IN THE LOWER ELEVATIONS WILL BE IN THE MID TO UPPER 70S SUNDAY AND MONDAY. && .LONG TERM (TUESDAY THROUGH FRIDAY)... HIGH PRESSURE ALOFT OFF THE CALIFORNIA COAST WILL BUILD NORTHWARD EARLY NEXT WEEK...THEN SHIFT EAST ALONG THE WEST COAST WEDNESDAY AND THURSDAY. THIS WILL BRING FAIR...DRY...AND WARM WEATHER WITH PERIODS WEAK OFFSHORE WINDS AT TIMES. COOLER ON FRIDAY AS THE UPPER RIDGE BEGINS TO BREAK DOWN AND ONSHORE FLOW RETURNS. && .AVIATION... 211600Z...THROUGH 22/0200 UTC SKC BLO FL120 AND VSBY P6SM. 22/0200-1000 UTC SCT-BKN STRATUS/FOG AOB FL007 VSBY AOB 1SM OVER WATER/IMMEDIATE COAST. 22/1000-1600 UTC...CIGS/VIS AOB 500 FT AGL/3 SM IN BR/FG UP TO 5SM INLAND...AFFECTING KSAN...KCRQ...KSNA. 22/1700 AND 22/2200 UTC SLIGHT RETREAT WESTWARD OF STRATUS ENOUGH TO LOSE CIGS AT KSAN...KCRQ...KSNA BUT VSBY AOB 3SM IN HZ. AFTER 22/2300 UTC...BKN-OVC STRATUS UP TO 10SM INLAND WITH BASES FL008 AND TOPS FL012. FORECASTER CONFIDENCE IS MODERATE. && .MARINE... OUTLIERS OF NEW LONG-PERIOD WEST NORTHWEST SWELL WILL ARRIVE THIS AFTERNOON. SWELL EXPECTED TO BUILD TO 11 FT OUTER COASTAL WATERS AND AROUND 8 FT INNER WATERS BY LATE SATURDAY. IF VERIFIES THEN CRITERIA WOULD BE MET FOR SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS OUTER WATERS AND HIGH SURF ADVISORIES FOR SAN DIEGO COUNTY COAST...FOR SATURDAY AFTERNOON THROUGH MONDAY. MAY ISSUE THESE THIS AFTERNOON AROUND 1400 PST. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...SS AVIATION/MARINE...BALFOUR NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Jan 21, 3:45 AM PST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 345 AM PST FRI JAN 21 2011 CAZ042-043-048-050-055>058-221400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 345 AM PST FRI JAN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FOR SUNDAY...MODERATE OFFSHORE FLOW WILL BRING GUSTY WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MARTIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 1:18 PM PST | Small Craft Advisory for Hazardous Seas | SGX | 37 hr |
Nearby
High Surf Advisories in California, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.